Taiwanese Journal of Mathematics

SOME NEW SEQUENCE SPACES DEFINED BY A SEQUENCE OF ORLICZ FUNCTIONS

Vatan Karakaya

Full-text: Open access

Abstract

In this paper, we introduce some new sequence spaces combining lacunary sequence, invariant means and a sequence of Orlicz functions. We discuss some topological properties and establish some inclusion relations between these spaces. Also we studied connections between lacunary $\sigma-$statistical convergence with these spaces.

Article information

Source
Taiwanese J. Math., Volume 9, Number 4 (2005), 617-627.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407886

Digital Object Identifier
doi:10.11650/twjm/1500407886

Mathematical Reviews number (MathSciNet)
MR2185405

Zentralblatt MATH identifier
1101.46302

Subjects
Primary: 40A05: Convergence and divergence of series and sequences 40A30: Convergence and divergence of series and sequences of functions

Keywords
lacunary sequence invariant means a sequence of Orlicz functions

Citation

Karakaya, Vatan. SOME NEW SEQUENCE SPACES DEFINED BY A SEQUENCE OF ORLICZ FUNCTIONS. Taiwanese J. Math. 9 (2005), no. 4, 617--627. doi:10.11650/twjm/1500407886. https://projecteuclid.org/euclid.twjm/1500407886


Export citation

References

  • [1.] J.S. Connor, The statistical and strong $p-$Cesaro convergence of sequence, Analysis, 8 (1988), 47-63.
  • [2.] H. Fast, Sur la convergence statistique, Colloq. Math., 2 (1951), 241-244.
  • [3.] A. R. Freedman, J. J. Sember and M. Raphael, Cesaro-type summability spaces, Proc. London Math. Soc., 37 (1978), 508-520.
  • [4.] A. R. Freedman and J. J. Sember, Densities and Summability, Pasific. J. Math., 95 (1981), 293-305.
  • [5.] P. K. Kamrhan and M. Gupta, Sequence Spaces and Series, Marcel Dekker, New York 1981.
  • [6.] M. A. Krasnoselskii and Y. B. Rutitsky, Convex Function and Orlicz Spaces, Groningen, Netherland, 1961.
  • [7.] J. Lindebstrauss and L. Tzafriri, On Orlicz sequence spaces, Israel J. Math., 10 (1971), 379-390.
  • [8.] G. G. Lorentz, A contribution to the theory of divergent series, Act. Math., 80 (1948), 167-190.
  • [9.] I. J. Maddox, Spaces of strongly summable sequnce, Quart. J. Math. Oxford, 18 (1967), 345-355.
  • [10.] S. D. Parashar and B. Chaudhary, Sequence spaces defined by Orlicz functions, Indian J. Pure Appl. Math., 25 (1994), 419-428.
  • [11.] S. Pehlivan and B. Fisher, Lacunary strong convergence with respect to a sequence of modulus functions, Comment. Math. Univ. Carolinae, 36 (1995), 69-76.
  • [12.] W. H. Ruckle, FK spaces in which the sequence of coordinate vector is bounded, Canad. J. Math., 25 (1973), 973-978.
  • [13.] T. Salăt, On statistically convergence of real number, Math. Slovaca, 30 (1980), 139-150.
  • [14.] E. Savaş and F. Nuray, On $\sigma$-statistically convergence and lacunary $\sigma $-statistically convergence, Math. Slovaca, 43 (1993), 309-315.
  • [15.] E. Savaş and B. E. Rhoades, On some new sequence spaces of invariant means defined by Orlicz functions, Math. Inequal. Appl., 5 (2002), 271-281.
  • [16.] P. Schaefer, Infinite matrices and invariant means, Proc. Amer. Math. Soc., 36 (1972), 104-110.